# SDR CHQA200500184

- Difficulty date: October 18, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 8,863 hours, 6,757 cycles
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CRAWL STRIP WIRE BROKEN NEAR LAVATORY.  REPAIRED BROKEN WIRE, ISNTALLED NEW END IAW WM 145-1520-20-21-00-2.
